Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topological reflections revisited


Authors: V. Trnková, J. Adámek and J. Rosický
Journal: Proc. Amer. Math. Soc. 108 (1990), 605-612
MSC: Primary 18B30; Secondary 18A40, 54B30, 54E15
MathSciNet review: 987614
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two full reflective subcategories of $ {\mathcal{J}_{op}}$ are constructed whose intersection is not reflective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18B30, 18A40, 54B30, 54E15

Retrieve articles in all journals with MSC: 18B30, 18A40, 54B30, 54E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0987614-9
PII: S 0002-9939(1990)0987614-9
Article copyright: © Copyright 1990 American Mathematical Society